# SDR DALA2025011300264

- Difficulty date: January 9, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCHES AND MISSING MATERIAL WERE FOUND ON INTERIOR DIAMETER OF ATTACHMENT AREA AT RUDDER. SUMMARY OF NRC 00729: INTERIOR DIAMETER OF ATTACHMENT AREA AT RUDDER WAS REPAIRED PER PRI 622781-14 REV 2 & ER/A 622781-14 REV ORIGINAL. ASSOCIATED ER/A 14-622781 ADDED FOR AC 9544. (LP #0753402)
